# SDR 2007UALA01561

- Difficulty date: May 19, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 41,792 hours, 26,167 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP COMING LOOSE AT ROW 6 LEFT SIDE.  [SUP 06-06-07]  RESECURED EEL STRIP.
